MathSciNet Relay Station
MathSciNet bibliographic data
MR794670 (86j:53083) 53C40 (53C15 53C30)
Mashimo, Katsuya Homogeneous totally real submanifolds of $S\sp 6$. Tsukuba J. Math. 9 (1985), no. 1, 185–202.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement